Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-7 of 7 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

2
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

3
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

4
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

5
ON HOLOMORPHIC DIFFERENTIALS OF SOME ALGEBRAIC FUNCTION-FIELD OF ONE VARIABLE OVER C

Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.43, no.3, pp.399 - 405, 1991-06

6
Arithmetic of the modular function j(1,4)

Kim, CH; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.84, no.2, pp.129 - 143, 1998

7
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

Discover

rss_1.0 rss_2.0 atom_1.0